Facebook Pixel

What should i do? Am i pregnant or not?

By February 26, 2017 - 3:53am
Rate This

Me and my girlfrrnd had sex on 3Rd of Febuarary. Her last period started at 21January. She took ecp within 45 minute after having unprotected sex. She experienced nausea and some unusual tiredness. She then had a small brownish discharge just once on the night of 10th. And then she had bleeding in the morning of 11th during our intercourse, i noticed Red blood on her vagina, which was sticky And had the same smell like her normal periods but it turned light in 2 days and ended in the third day turning out to be very light in color but sticky liquid. But she didnt expreinced any cramps like she usually do in her periods. then we got confused that was it normal after ecp? Or was it actually her periods???? Or was it implantation bleeding we had no idea. After that she used to get pain in her abodominal and when we used to have sex, she used to face pain after sex, and her vagina turned ACIDIC in taste. She felt pain in her abdomin beneith her stomach. Yesterday i noticed thick Whitish Discharged from her vagina when we were making out. Im honestly providing every detail and information about what happened. She says she's not hungry and she have aches in her back in legs its been 23 days now. Its 26 of Febuarary today. She is also feeling pain in her breasts when pressing them but she NEVER threw up. Its so confusion what is going on sometimes it feels like its nothing but effects of ecp but then after knwoing the she didnt get her periods on 21Feb as its 26th now, it feels like shes pregnant. Im too worried for her please any help or suggestions? Reply asap please. Was that bleeding normal? Or was it periods? Or what? And then that acidic taste in vagina? And now pain in her breats? And shes not feeling hungry? And pain while having and after sex in Lower Abdominal. Please tell me about all these. Waiting for it.

Add a Comment5 Comments


Hi, Anon.

Thank you for reaching out to EmpowHER.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting.
Not all women get symptoms. Some get many or a few or none. It's recommended that if you don’t get your next period within a week of it’s expected date a pregnancy test may be necessary although the risk is low. It can cause a period be early or late, have a lighter or heavier flow. So your girlfriend should be aware of this.


February 26, 2017 - 6:12am
(reply to Helena)

Thankyou so much for your consideration, its 27th now and she has not yet got her periods while her expected was 21st or 22nd.
We took Pregnancy test 26ths Morning and it came out to be negative. But she didnt get her periods. So what does that mean?

February 26, 2017 - 9:25pm
Guide (reply to Please.help.anon)


As I stated in my initial reply, emergency contraception can cause her period to be late. So she will have to wait for it to arrive. Moving forward, to avoid this kind of situation again, use protection.


February 27, 2017 - 9:33am
(reply to Helena)

She got her periods thank alo helena.

February 28, 2017 - 5:13pm
Guide (reply to Please.help.anon)

You're welcome :)


February 28, 2017 - 6:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!